# SDR N6WA2022121302

- Difficulty date: December 8, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N3321
- Make and model: Cndair CL600*
- Aircraft serial: 10257
- Aircraft time: 40,729 hours, 28,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 211RJ7SA001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP MISSING AT 11C. INSTALLED MISSING SEGMENT OF FLOOR PHOTOLUMINESCENT STRIP PROON 11C
